JACM · 2025
Axiomatization of Compact Initial Value Problems: Open Properties
Journal of the ACM
PDF
arXiv
DOI
BibTeX
@article{platzer2025compact,
title = {Axiomatization of Compact Initial Value Problems: Open Properties},
author = {André Platzer and Long Qian},
year = {2025},
journal = {Journal of the ACM},
volume = {72},
number = {6},
pages = {41:1--41:51},
doi = {10.1145/3763228},
eprint = {2410.13836},
archivePrefix = {arXiv}
}
Overview
A complete axiomatization of open safety, open liveness, and existence properties for compact initial value problems, connecting symbolic proofs with rigorous numerical error bounds.